# SDR ASAA2013111596425

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,498 hours, 6,754 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Valve
- Part number: 5911232
- Condition: Malfunctioned
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUESTS FOLLOW-UP TO NR 1 ENGINE IDG FREQUENT SERVICING.  ACFT GROUNDED.  RAN NR 1 ENG AT IDLE FOR 10 MINUTES, VERIFIED NO OIL LEAKS AT IDG, OIL COOLERS AND ITS PLUMBING. REPLACED IDG PUSH-TO-VENT VALVE IAW AMM TASK 24-11-00-700-804 AND SERVICE FITTING IAW CMM 24-11-85.  FITTINGS LEAKS CHECK OK.  SERVICED IDG OIL TO FULL.
